Un théorème de la limite centrale pour les ensembles convexes [d'après Klartag et Fleury-Guédon-Paouris]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1007, 18 p.
@incollection{AST_2010__332__287_0,
     author = {Barthe, Frank},
     title = {Un th\'eor\`eme de la limite centrale pour les ensembles convexes [d'apr\`es Klartag et Fleury-Gu\'edon-Paouris]},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1007},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     zbl = {1217.46006},
     mrnumber = {2648682},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2010__332__287_0/}
}
Barthe, Frank. Un théorème de la limite centrale pour les ensembles convexes [d'après Klartag et Fleury-Guédon-Paouris], dans Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1007, 18 p. http://archive.numdam.org/item/AST_2010__332__287_0/

[1] S. Alesker - ψ 2 -estimate for the Euclidean norm on a convex body in isotropic position, in Geometric aspects of functional analysis (Israel, 1992-1994), Oper. Theory Adv. Appl., vol. 77, Birkhauser, 1995, p. 1-4. | MR 1353444 | Zbl 0834.52004

[2] M. Anttila, K. Ball & I. Perissinaki - The central limit problem for convex bodies, Trans. Amer. Math. Soc. 355 (2003), p. 4723-4735. | Article | MR 1997580 | Zbl 1033.52003

[3] F. Barthe & P. Wolff - Remarks on non-interacting conservative spin systems : the case of gamma distributions, Stochastic Process. Appl. 119 (2009), p. 2711-2723. | Article | MR 2532220 | Zbl 1169.60325

[4] S. G. Bobkov - On concentration of distributions of random weighted sums, Ann. Probab. 31 (2003), p. 195-215. | Article | MR 1959791 | Zbl 1015.60019

[5] S. G. Bobkov, On isoperimetric constants for log-concave probability distributions, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1910, Springer, 2007, p. 81-88. | Article | MR 2347041 | Zbl 1132.60301

[6] S. G. Bobkov & A. Koldobsky - On the central limit property of convex bodies, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1807, Springer, 2003, p. 44-52. | Article | MR 2083387 | Zbl 1039.52003

[7] S. G. Bobkov & F. L. Nazarov - Large deviations of typical linear functional on a convex body with unconditional basis, in Stochastic inequalities and applications, Progr. Probab., vol. 56, Birkhäuser, 2003, p. 3-13. | Article | MR 2073422 | Zbl 1044.52003

[8] S. G. Bobkov & F. L. Nazarov, On convex bodies and log-concave probability measures with unconditional basis, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1807, Springer, 2003, p. 53-69. | Article | MR 2083388 | Zbl 1039.52004

[9] C. Borell - Convex measures on locally convex spaces, Ark. Mat. 12 (1974), p. 239-252. | Article | MR 388475 | Zbl 0297.60004

[10] U. Brehm, P. Hinow & J. Voigt, - Moment inequalities and central limit properties of isotropic convex bodies, Math. Z. 240 (2002), p. 37-51. | Article | MR 1906706 | Zbl 1011.52003

[11] U. Brehm, H. Vogt & J. Voigt - Permanence of moment estimates for p-products of convex bodies, Studia Math. 150 (2002), p. 243-260. | Article | EuDML 284570 | MR 1891846 | Zbl 1010.52002

[12] U. Brehm & J. Voigt - Asymptotics of cross sections for convex bodies, Beiträge Algebra Geom. 41 (2000), p. 437-454. | EuDML 223019 | MR 1801435 | Zbl 0983.52004

[13] P. Diaconis & D. Freedman - A dozen de Finetti-style results in search of a theory, Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), p. 397-423. | EuDML 77315 | Numdam | MR 898502 | Zbl 0619.60039

[14] B. Fleury - Between Paouris concentration inequality and variance conjecture, à paraître dans Ann. Inst. H. Poincaré Probab. Statist, 2009. | EuDML 240439 | Numdam | MR 2667700 | Zbl 1214.46006

[15] B. Fleury, Concentration in a thin Euclidean shell for log-concave measures, pré­publication, 2009. | Zbl 1200.60013

[16] B. Fleury, O. Guédon & G. Paouris - A stability result for mean width of L p -centroid bodies, Adv. Math. 214 (2007), p. 865-877. | Article | Zbl 1132.52012

[17] A. Giannopoulos, A. Pajor & G. Paouris - A note on subgaussian estimates for linear functionals on convex bodies, Proc. Amer. Math. Soc. 135 (2007), p. 2599-2606. | Article | Zbl 1120.52003

[18] W. B. Johnson & J. Lindenstrauss - Extensions of Lipschitz mappings into a Hilbert space, in Conference in modern analysis and probability (New Haven, Conn., 1982), Contemp. Math., vol. 26, Amer. Math. Soc., 1984, p. 189-206. | Article | Zbl 0539.46017

[19] R. Kannan, L. Lovász & M. Simonovits - Isoperimetric problems for convex bodies and a localization lemma, Discrete Comput. Geom. 13 (1995), p. 541-559. | Article | EuDML 131379 | Zbl 0824.52012

[20] B. Klartag - On convex perturbations with a bounded isotropic constant, Geom. Fund. Anal. 16 (2006), p. 1274-1290. | Article | Zbl 1113.52014

[21] B. Klartag, A central limit theorem for convex sets, Invent Math. 168 (2007), p. 91-131. | Article | Zbl 1144.60021

[22] B. Klartag, Power-law estimates for the central limit theorem for convex sets, J. Fund. Anal. 245 (2007), p. 284-310. | Article | Zbl 1140.52004

[23] B. Klartag, Uniform almost sub-Gaussian estimates for linear functionals on convex sets, Algebra i Analiz 19 (2007), p. 109-148. | Zbl 1140.60010

[24] B. Klartag, A Berry-Esseen type inequality for convex bodies with an unconditional basis, Probab. Theory Related Fields 45 (2009), p. 1-33. | Article | Zbl 1171.60322

[25] A. Koldobsky & M. Lifshits - Average volume of sections of star bodies, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1745, Springer, 2000, p. 119-146. | Article | Zbl 0973.52002

[26] R. Latała & J. O. Wojtaszczyk - On the infimum convolution inequality, Studia Math. 189 (2008), p. 147-187. | Article | EuDML 284942 | Zbl 1161.26010

[27] E. Lutwak & G. Zhang - Blaschke-Santaló inequalities, J. Differential Geom. 47 (1997), p. 1-16. | Article | Zbl 0906.52003

[28] E. S. Meckes & M. W. Meckes - The central limit problem for random vectors with symmetries, J. Theoret. Probab. 20 (2007), p. 697-720. | Article | Zbl 1135.60013

[29] M. W. Meckes - Gaussian marginals of convex bodies with symmetries, Beiträge Algebra Geom. 50 (2009), p. 101-118. | EuDML 230461 | Zbl 1162.60006

[30] E. Milman - On Gaussian marginals of uniformly convex bodies, J. Theoret. Probab. 22 (2009), p. 256-278. | Article | Zbl 1167.52010

[31] E. Milman, On the role of convexity in isoperimetry, spectral gap and concentration, Invent. Math. 177 (2009), p. 1-43. | Article | Zbl 1181.52008

[32] V. D. Milman - A new proof of A. Dvoretzky's theorem on cross-sections of convex bodies, Funkcional. Anal, i Priložen. 5 (1971), p. 28-37. | Zbl 0239.46018

[33] V. D. Milman, Dvoretzky's theorem-thirty years later, Geom. Funct. Anal. 2 (1992), p. 455-479. | Article | EuDML 58111 | Zbl 0787.46016

[34] V. D. Milman & A. Pajor - Isotropic position and inertia ellipsoids and zonoids of the unit ball of a normed n-dimensional space, in Geometric aspects of functional analysis (1987-88), Lecture Notes in Math., vol. 1376, Springer, 1989, p. 64-104. | Article | Zbl 0679.46012

[35] V. D. Milman & G. Schechtman - Asymptotic theory of finite-dimensional normed spaces, Lecture Notes in Math., vol. 1200, Springer, 1986. | Zbl 0606.46013

[36] A. Naor & D. Romik - Projecting the surface measure of the sphere of p n , Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), p. 241-261. | Article | EuDML 77761 | Numdam | Zbl 1012.60025

[37] G. Paouris - Concentration of mass and central limit properties of isotropic convex bodies, Proc. Amer. Math. Soc. 133 (2005), p. 565-575. | Article | Zbl 1064.52005

[38] G. Paouris, Concentration of mass on convex bodies, Geom. Funct. Anal. 16 (2006), p. 1021-1049. | Article | Zbl 1114.52004

[39] G. Pisier - The volume of convex bodies and Banach space geometry, Cambridge Tracts in Mathematics, vol. 94, Cambridge Univ. Press, 1989. | Zbl 0698.46008

[40] G. Schechtman & J. Zinn - On the volume of the intersection of two L p n balls, Proc. Amer. Math. Soc. 110 (1990), p. 217-224. | Zbl 0704.60017

[41] S. Sodin - Tail-sensitive Gaussian asymptotics for marginals of concentrated measures in high dimension, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1910, Springer, 2007, p. 271-295. | Article | Zbl 1142.60016

[42]S. Sodin, An isoperimetric inequality on the p balls, Ann. Inst. H. Poincaré Probab. Stat. 44 (2008), p. 362-373. | Article | EuDML 77974 | Numdam | Zbl 1181.60025

[43] V. N. Sudakov - Typical distributions of linear functionals in finite-dimensional spaces of high dimension, Dokl. Akad. Nauk SSSR 243 (1978), p. 1402-1405. | Zbl 0416.60005

[44] J. O. Wojtaszczyk - The square negative correlation property for generalized Orlicz balls, in Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1910, Springer, 2007, p. 305-313. | Article | Zbl 1137.60007